# SDR USAASB02017

- Difficulty date: January 19, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074922
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 926 - CLIMBING-OUT FROM PHL, EN ROUTE TO PWM AT FL250, THE NR 2 ENGINE BLEED TRIP LIGHT ILLUMINATED.  CREW TRIED TO RESET BLEED WITH NO HELP.  WITH NR 2 BLEED INOPERATIVE, PRESSURIZATION WAS OK AT FL250 FOR 15 MINUTES, BUT THEN THE CABIN PRESSURE BEGAN CLIMBING.  FLIGHT DIVERTED TO BOS AND LANDED WITHOUT FURTHER INCIDENT.  CREW REPORTED THEY WERE UNABLE TO CONTROL PRESSURIZATION UNTIL APPROX 6,000 FT.  NO OXYGEN MASKS WERE DEPLOYED AND NO EMERGENCY WAS DECLARED.  MX REMOVED AND REPLACED THE NR 2 ENGINE BLEED AIR REGULATOR.  OPS CHECK GOOD PER MM 36-11-16.  PERFORMED BLEED CONTROL SYSTEM OPERATIONAL CHECK PER MM 36-11-05, CABIN PRESSURE LEAKAGE CHECK PER MM 05-51-91 AND PRESSURE CONTROL SYSTEM OPS TEST
